# SDR QXEA2013020400274

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 HAS AREAS OF CORROSION BETWEEN STA X570 AND X670.  REMOVED CORROSION AND FOUND TRACK OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK 8 IAW SRM 51-42-05-02-01 AND 51-41-00-00-01.  PRIMED AND PAINTED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
